# SDR AWXA0001826

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-231
- Aircraft serial: 448
- Aircraft time: 27,801 hours, 11,674 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Vor System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 6/2/01 - FLT 73 - ON DEPARTURE CLIMBOUT OF PHX THE AIRCRAFT LOST VOR NR 1, VOR NR 2, ILS NR 1 & ILS NR 2; THE AIRCRAFT RETURNED TO PHX.  IN PHX MAINTENANCE RESET NR 1 & NR 2 RMP NAV SWITCHES AND CIRCUIT BREAKERS; CYCLED NR 1 & NR 2 FMGC CIRCUIT BREAKERS AND PERFORMED ADIRU REALIGNMENT.  PERFORMED AFS TEST 22-96-00-501 W/ NO FAULTS NOTED.  PERFORMED NR 1 & NR 2 VOR, ILS AND ADIRU'S BITE TEST W/ NO FAULTS NOTED AND NR 1 & NR 2 RMP BITE TEST W/ NO FAULTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE AND NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
